# SDR USAA920082073

- Difficulty date: November 9, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 657,551 hours, 45,482 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681138
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN LAV SPILL MAJOR REPAIR NR 6135575 CORROSION ON FLOOR BEAM AT BS986.5, WL207.8, BETWEEN RBL40 TO RBL4.  REPAIRED FLOOR BEAM AT BS986.5, WL207.8, BETWEEN RBL40 TO RBL4 IAW US AIRWAYS EA NR 130147.
